Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Head injury, bump on head, loss of appetite, nausea, throbbing sensation behind head. Treatment?

Last night I hit the top of my head on an open cabinet door. I did not become dizzy just pain from the impact and a bump where I was hit. Since then I have had no appetite , and very slight nausea . My head has been pounding in the back, and not where I was hit. I was very sleepy for majority of the day today. Should I be worried?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Going by your history and ongoing drowsiness, headache and nausea, I would suggest that even it was minor injury , you should get a CT Scan brain done. If the report is normal and your headache gradually subsides you wont have anything much to be worried. Just keep a watch that there is no deterioration of sensorium, severe headache or vomiting .
CT Scan brain ( plain)
See an Emergency Physician with the report for detailed neurological evaluation.
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor